MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ TORIC SINGLEPIECE IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ TORIC SINGLEPIECE IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number SN6AT5
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that during an intraocular lens (iol) implant procedure, a mark in the iol was noticed.The iol was replaced with another lens during the initial procedure.Additional information has been requested.
 
Additional Manufacturer Narrative
A photo was provided of the lens in the eye.The toric lens is being pressed by a metal instrument.Three red arrows are drawn on the photo.Very small marks, which may be cracks or scratches are observed.Unable to determined from the photo.The marks are go across the optic.They are not aligned along the lens travel path.The cause of the marks cannot be determined from a photo.Associated products were not provided.It is unknown if qualified associated products were used.The product investigation could not identify a root cause for the reported complaint.Very small marks, which may be cracks or scratches were observed on the provided photo.A determination for the cause of the marks could not be made from the photo.It is unknown if qualified associated products were used.Not enough information was provided from the reporter for further investigation.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ TORIC SINGLEPIECE IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key13043471
Report Number1119421-2021-02426
Device Sequence Number12114839
Product Code MJP
UDI-Device Identifier00380652251044
UDI-Public00380652251044
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2025
Device Model NumberSN6AT5
Device Catalogue NumberSN6AT5.225
Device Lot Number15120111
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2021
Supplement Date Received by Manufacturer02/17/2022
Initial Report FDA Received Date12/20/2021
Supplement Report FDA Received Date03/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown